Orthogonal partitions
Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 59-63
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1990_31_2_a9,
author = {Majcher, B.},
title = {Orthogonal partitions},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {59--63},
year = {1990},
volume = {31},
number = {2},
mrnumber = {1101416},
zbl = {0794.03064},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a9/}
}
Majcher, B. Orthogonal partitions. Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 59-63. http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a9/